# SDR COEA2017081508816

- Difficulty date: August 15, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: S53371223210
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CENTER LATCH FITTING  CHAFED FROM CONTACT WITH DOOR HOOK FITTING.  REPAIRED IAW ES-3571/17.
